International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Arithmetic Operations in GF(2<sup>m</sup>)

Authors:
Gordon B. Agnew
Thomas Beth
Ronald C. Mullin
Scott A. Vanstone
Download:
DOI: 10.1007/BF02620228
Search ePrint
Search Google
BibTeX
@article{jofc-1993-14058,
  title={Arithmetic Operations in GF(2<sup>m</sup>)},
  journal={J. Cryptology},
  volume={6},
  pages={3-13},
  doi={10.1007/BF02620228},
  author={Gordon B. Agnew and Thomas Beth and Ronald C. Mullin and Scott A. Vanstone},
  year=1993
}